# SDR DALA2021060903163

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 26,501 hours, 3,316 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 SEAT ROW 33J/H EEPMS IS INOP. CORRECTIVE ACTION: R/R UNDERSEAT HARNESS. EEPMS LIGHT NOW OPS GOOD. REF A330 AMM 33-51.(7380077)
